# SDR HKGA20170802005

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N675BA
- Make and model: Dhav DHC6300
- Aircraft serial: 675
- Aircraft time: 34,414 hours, 78,854 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: C6UM11108
- Part serial: 0035VJ
- Condition: Cracked
- Location: Zone 700
- Part time: 831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAIN LANDING GEAR REPLACEMENT, A 2" CRACK WAS NOTED ON THE MAIN LANDING GEAR WELD. LANDING GEAR LEG WAS REPLACED WITH OVERHAULED UNIT IAW MAINTENANCE MANUAL.
